International Journal of Academic Research and Development

International Journal of Academic Research and Development


ISSN: 2455-4197

Vol. 3, Issue 3 (2018)

On the non-homogeneous ternary cubic equation 3(x2 + y2) - 5xy =47z3

Author(s): MA Gopalan, Sharadha Kumar
Abstract: The non-homogeneous cubic equation with three unknowns represented by 3(x2 + y2) - 5xy =47z3 is analysed for its patterns of non-zero distinct integer solutions. A few interesting relations among the solutions are presented.
Pages: 169-171  |  311 Views  90 Downloads
publish book online
library subscription
Journals List Click Here Research Journals Research Journals
Please use another browser.